Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
139 Doctors are Online

Recurring hives, vomiting, bruising on legs and arms, soreness, muscle ache and tiredness. Reason?

Hello, about to weeks ago I had a few welts come up on my arms & the same day was sick. I have been suffering from hives every other day, vomitting twice a week for no reason, I have bruising on my arms & legs, ( I tend to bruise very easily ) Im sore to touch, my muscles ache & am tired all the time??? I had bloods taken yesterday. I also suffer from tummy cramps and my bladder feels full & sore all the time. My eyes have been very sore & dry recently.
Asked On : Sat, 8 Sep 2012
Answers:  1 Views:  104
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Dermatologist 's  Response
Hi the symptoms mentioned are symptoms of connective tissue disease like sle
.just rule out thyroid disease by doing thyroid profile or sometimes it is due to urticarial vasculitis.use atarax 25 mg at night a broad spectrum antibiotic and a course of omnacortil 10 mg thrice daily slowly tapered to 10 mg daily within 15 days.take pantop-d before breakfast and application of calamine lotion over the lesions can cure it
Answered: Wed, 18 Sep 2013
I find this answer helpful

 1 user finds this helpful

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor